# SDR SWAA2022021523254

- Difficulty date: April 15, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 36,198 hours, 25,727 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DOUBLER UNDER FORWARD LOWER VHF ANTENNA IS CORRODED / AIRCRAFT DOUBLER UNDER FORWARD LWR VHF ANTENNA WAS REPAIRED IAW ATS ER# 18-02464 REV IR AND EA NO: 1-753-32598 REV IR
